Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

iknowwhoyouare

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I have done 3 cycles of 6 months accutane. 18, 20, 22. Each time my skin is amazing for 1 year and then starts to creep back into its old patterns. it seems to me my skin will be bad for some time...i'm 24 now and it's happening again My dermatologist only has 40mg pills and says that's all he can prescribe. If I took 40mg pill once per month for a year that'd keep acne at bay?
  2. I have done 3 cycles of 6 months accutane. 18, 20, 22. Each time my skin is amazing for 1 year and then starts to creep back into its old patterns. it seems to me my skin will be bad for some time... My dermatologist only has 40mg pills and says that's all he can prescribe. If I took 40mg pill once per month for a year that'd keep acne at bay?
  3. I have 24 of the 40mg pills. I have done 2 "regular" 40-60-80mg courses of Accutane (though stopped the second one early 7 months ago due to mental side effects). My acne is back and I'm scared to go back to the mental side effects of high doses of accutane. Any help? Thanks!
  4. Do you think it'll help long term though or is this just a bandaid solution and 3 months after a 2 month course it'll come back?
  5. I get cysts around my jawline and zits just at the edge of it. I keep my skin really clean all the time and have done 2 accutane cycles in my life (40-80mg) If I have 40mg tablets, if I take one every other day for 2 months is that ok?
  6. I have 30 of the 40mg tablets and I have been getting cystic nodules on my jawline (i got off accutane 6 months ago after 3 months---stopped early then due to cognitive side effects at 80mg). Think i can help my cause with what i've got? topical creams haven't worked for me ever in the last 10 years
  7. Hey everyone. I took Accutane for 4 months last year until November. I stopped with two months to go because of the cognitive side effects (ADD, slight depression kicking in) was ruining my grad school grades and work ethic. (note: I'm 25 now and I had done Accutane 2 years before that also) About 2 months ago my acne started to come back. It is now being a little cystic and nodules in my beard line area. I still can get 30 pills of 40mg. I'll be interviewing at various places soon and I don'
×